Advertisement

Reactions Weekly

, Volume 1709, Issue 1, pp 152–152 | Cite as

Methylprednisolone

Drug-induced liver injury: 3 case reports
Case report
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a prospective observational single-center study, three patients1 (two women and one man) aged 24−35 years were described, who developed drug-induced liver injury (DILI) following treatment with methylprednisolone [not all outcomes stated].

A 31-year-old woman developed DILI following treatment with methylprednisolone. The woman, who had multiple sclerosis relapse, received treatment with pulsed IV methylprednisolone 1000 mg/day for 5 days. She had been receiving glatiramer acetate concomitantly. Prior to the start of methylprednisolone treatment, she had normal ALT level. Two weeks after the completion of methylprednisolone treatment, she presented with an elevated AST and ALT levels. She remained asymptomatic despite progressive elevation of the biochemical liver tests....

Reference

  1. Nociti V, et al. Liver injury after pulsed methylprednisolone therapy in multiple sclerosis patients. Brain and Behavior 8: No. 6, Jun 2018. Available from: URL: http://doi.org/10.1002/brb3.968 - Italy

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations